Max Planck Society - eDoc Server

http://edoc.mpg.de



An analytic method for sensitivity analysis of complex systems
Authors: Zhu, Y.-; Wang, Q. A.; Li, W.; Cai, X.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Physica / A
Volume: 469
Start Page: 52
End Page: 59
Document Type: Article
ID: 741444.0


The formation of continuous opinion dynamics based on a gambling mechanism and its sensitivity analysis
Authors: Zhu, Y.-; Wang, Q. A.; Li, W.; Cai, X.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Journal of Statistical Mechanics
Sequence Number of Article: 093401
Document Type: Article
ID: 741511.0


Uncertainty and sensitivity analysis to complex systems
Authors: Zhu, Y.-; Wang, Q. A.; Li, W.; Cai, X.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: International Journal of Modern Physics / C
Volume: 28
Issue / Number: 8
Sequence Number of Article: 1750109
Document Type: Article
ID: 741509.0


Random walks on real metro systems
Authors: Zhu, Y.-; Zhao, L.; Li, W.; Wang, Q. A.; Cai, X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: International Journal of Modern Physics / C
Volume: 27
Issue / Number: 10
Sequence Number of Article: 1650122
Document Type: Article
ID: 729059.0


Measuring fractal dimension of metro systems
Authors: Deng, S.; Li, W.; Gu, J.; Zhu, Y.-; Zhao, L.; Han, J.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Journal of Physics / Conference Series
Volume: 604
Issue / Number: 1
Sequence Number of Article: 012005
Document Type: Article
ID: 718537.0


The dependence of graph energy on network structure
Authors: Zhu, Y.-; Li, W.; Wang, Q. A.; Cai, X.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Journal of Physics / Conference Series
Volume: 604
Issue / Number: 1
Sequence Number of Article: 012024
Document Type: Article
ID: 718538.0


Opinion evolution on a BA scaling network
Authors: Zhu, Y.-; Li, W.; Cai, X.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Physica / A
Volume: 392
Issue / Number: 24
Start Page: 6596
End Page: 6602
Document Type: Article
ID: 688177.0


The scaling of several public transport networks in China
Authors: Guo, L.; Zhu, Y.-; Luo, Z.; Li, W.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Fractals
Volume: 21
Issue / Number: 2
Sequence Number of Article: 1350010
Document Type: Article
ID: 688174.0